Ensembles d'unicité pour les automorphismes et les endomorphismes analytiques d'un domaine borné  [ Determination sets for analytic automorphisms and endomorphisms of a bounded domain ]
Annales de l'Institut Fourier, Volume 55 (2005) no. 1, p. 147-159
In this paper, we study determination sets for the group Aut (D) of biholomorphic automorphisms of D (resp. for the set H(D,D) of holomorphic maps of D into itself). In the two cases, we prove the existence of determination sets contained in D n+1 ; in the first case, we prove that these determination sets form a dense subset in D n+1 , and, for H(D,D), it is not the case in general.
Dans cet article, nous étudions les ensembles d’unicité pour le groupe Aut (D) des automorphismes analytiques d’un domaine borné D de n (resp. pour l’ensemble H(D,D) des fonctions holomorphes de D dans lui-même). Dans les deux cas, nous montrons qu’il existe des ensembles d’unicité contenus dans D n+1 ; pour Aut (D), nous montrons que ces ensembles d’unicité forment un ensemble dense de D n+1 , et pour H(D,D), que ce n’est pas le cas en général.
DOI : https://doi.org/10.5802/aif.2092
Classification:  32H02
Keywords: Determination sets, analytic automorphisms and endomorphisms, H. Cartan's unicity theorem
@article{AIF_2005__55_1_147_0,
     author = {Vigu\'e, Jean-Pierre},
     title = {Ensembles d'unicit\'e pour les automorphismes et les endomorphismes analytiques d'un domaine born\'e},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {1},
     year = {2005},
     pages = {147-159},
     doi = {10.5802/aif.2092},
     mrnumber = {2141692},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2005__55_1_147_0}
}
Vigué, Jean-Pierre. Ensembles d'unicité pour les automorphismes et les endomorphismes analytiques d'un domaine borné. Annales de l'Institut Fourier, Volume 55 (2005) no. 1, pp. 147-159. doi : 10.5802/aif.2092. https://aif.centre-mersenne.org/item/AIF_2005__55_1_147_0/

[1] M. Abate Iteration theory, compactly divergent sequences and commuting holomorphic maps, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Tome 18 (1991) no. 4, pp. 167-191 | Numdam | MR 1129300 | Zbl 0760.32014

[2] E. Bedford On the automorphism group of a Stein manifold, Math. Ann., Tome 266 (1983), pp. 215-227 | Article | MR 724738 | Zbl 0532.32014

[3] H. Cartan Les fonctions de deux variables complexes et le problème de la représentation analytique, J. Math. pures et appl., Tome 11 (1931) no. 9, pp. 1-114 | JFM 57.0387.01

[4] H. Cartan Sur les fonctions de plusieurs variables complexes. L'itération des transformations intérieures d'un domaine borné, Math. Z., Tome 35 (1932), pp. 760-773 | Article | JFM 58.0349.02 | MR 1545327 | Zbl 0004.40602

[5] H. Cartan Sur les rétractions d'une variété, C. R. Acad. Sci. Paris, Sér. I Math., Tome 303 (1986), pp. 715 | MR 870703 | Zbl 0609.32021

[6] T. Franzoni; E. Vesentini Holomorphic maps and invariant distances, Amsterdam, Notas de Matematica [Mathematical Notes], Tome 69 (1980) | MR 563329 | Zbl 0447.46040

[7] B. Fridman; K. Kim; S. Krantz; D. Ma On fixed points and determining sets for holomorphic automorphisms, Michigan Math. J., Tome 50 (2002), pp. 507-515 | Article | MR 1935150 | Zbl 1026.32042

[8] L. Harris Schwarz-Pick systems of pseudometrics for domains in normed linear spaces, North-Holland, Amsterdam (Proc. Sem. Univ. Fed. Rio de Janeiro) Tome 34 (1977), pp. 345-406 | Zbl 0409.46053

[9] M. Jarnicki; P. Pflug Invariant distances and metrics in complex analysis., Walter de Gruyter Co., Berlin (de Gruyter Expositions in Mathematics) Tome 9 (1993) | Zbl 0789.32001

[10] R. Narasimhan Several complex variables, The University of Chicago Press, Chicago Tome III (1971) | Zbl 0223.32001

[11] E. Peschl; M. Lehtinen A conformal self-map which fixes 3 points is the identity (Ann. Acad. Sci. Fenn sér. A I Math.) Tome 4 (1979), p. 85-86 | Zbl 0407.30003

[12] E. Vesentini Complex geodesics, Compositio Math., Tome 44 (1981), pp. 375-394 | Numdam | MR 662466 | Zbl 0488.30015

[13] E. Vesentini Complex geodesics and holomorphic maps, Symposia Mathematica, Tome XXVI (1980), pp. 211-230 | MR 663034 | Zbl 0506.32008

[14] J.-P. Vigué Le groupe des automorphismes analytiques d'un domaine borné d'un espace de Banach complexe. Application aux domaines bornes symétriques, Ann. Sci. École Norm. Sup., Tome 9 (1976) no. 4, pp. 203-281 | Numdam | MR 430335 | Zbl 0333.32027

[15] J.-P. Vigué Points fixes d'applications holomorphes dans un domaine borné convexe de n , Trans. Amer. Math. Soc., Tome 289 (1985), pp. 345-353 | MR 779068 | Zbl 0589.32043

[16] J.-P. Vigué Sur les points fixes d'applications holomorphes, C. R. Acad. Sci. Paris, Sér. I Math., Tome 303 (1986), pp. 927-930 | MR 873396 | Zbl 0607.32016

[17] J.-P. Vigué Sur les ensembles d'unicité pour les automorphismes analytiques d'un domaine borné, C. R. Math. Acad. Sci. Paris, Tome 336 (2003), pp. 589-592 | MR 1981474 | Zbl 1046.32001